MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

SIEMENS MEDICAL SOLUTIONS USA, INC.; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Catalog Number 10436113
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cse provided screen shot of error message.2025-09-29: requested save log and further information from cse.
 
Event or Problem Description
Error message during z6m exam: us acquistion hw_31.

Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376640
Report Number3023245-2026-00015
Device Sequence Number4942064
Product Code ITX
UDI-Device Identifier04056869003634
UDI-Public04056869003634
Combination Product (Y/N)N
Initial Reporter CountryIR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10436113
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown